# SDR DALA2016103108028

- Difficulty date: February 28, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 76,739 hours, 34,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX CABIN WEB LOCATED -Y1732 AND FR20.  REPLACED WEB LOCATED -Y1732 AND BETWEEN FR 20 TO FR 24 ON FWD PAX CABIN AS PER SRM 51-72-11 AND DWG D53114392
